# SDR USAABB01012

- Difficulty date: February 9, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND ALL 10 FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
